# SDR 95ZZZX5456

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107AL
- Make and model: Bolkms BO105S
- Aircraft serial: S772
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531754
- Condition: Separation
- Location: Camber Side
- Part time: 2,804 hours
- Component: 15031754
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND BLADE SEPARATED 9 INCHES FROM TIP AND 2 INCHES FROM LEADING EDGE ON CAMBER SIDE OF BLADE.  SEPARATED AT FACE PLATE TRANSITION AREA.  SEPARATION BEYOND LIMITS.
